MILFORD TV Schedule

Your Source for Community Media!

claflinheader
Widget Title
Become a Member IMG0112

Want to see YOUR show on the schedule! Check out our Membership page to find out how you can get started on your own program!

Go Now!
Milford TV - Comcast Channel 8 | Verizon Channel 38

PROGRAM SCHEDULE (as of 2-22-17)

 

Monday

6:00am - Physician's Focus

6:30am - Life Matters

7:00am - Marshashana

8:00am - That Milford Show

9:00am - Frank Falvey Presents...

10:00am - MPAC Presents: "The Fiddler on the Roof" 

12:00pm - Milford Library Presents: Bird Photography

2:00pm - Chef's Table

3:00pm - Milford Library Presents: "Nantucket Notes" 

4:00pm - Veterans Corner TV

5:00pm - Comedy Kitchen

6:00pm - That Milford Show - Medical Hour

7:00pm - Milford Selectmen Meeting (telecasted live on nights of scheduled meetings)

10:30pm - Citizens For Milford - February Meeting 

12:00am - E-Awakening

12:30am - Chef's Table 

1:30am - The Coffee House Concert Series

2:30am - 2015 WMRC Local Music Awards

Tuesday

6:00am - The Folklorist

6:30am - Trail Talk 

7:00am - What's Left

8:00am - That Milford Show - Political Hour

9:00am - Dr. Dreck

11:00am - All Politics is Local

12:00pm - Wicked Good Food

12:30pm - The Town Crier's "30 Minutes" 

1:00pm - Milford Selectmen Meeting Replay

5:00pm - MPAC Presents: "The Fiddler on the Roof" 

7:30pm - Real Estate & Beyond

8:00pm - SHINE Medicare & More

8:30pm - Harry Platcow's "Jazz From The 'Combs"

9:30pm - Marshashana Yoga

10:30pm - Law, Money, & You

11:00pm - Talk Show with RJ Sheedy

Midnight - The Folklorist

12:30am - 2015 WMRC Local Music Awards

Wednesday

6:00am - Milford Selectmen Meeting Replay

9:00am - Chef's Table

11:00am - That Milford Show - Medical Hour

12:00pm - Veterans' Corner TV

1:00pm - Saint Mary's Church Service 

4:00pm - The Steve Katsos Show

4:30pm - Marshashana Yoga

5:30pm - The Folklorist

6:00pm - The Garage

6:30pm - Wicked Good Food

7:00pm - All Politics is Local

8:00pm - Citizens For Milford - February Meeting 

9:30pm - Milford Library Presents: "Henry Beston Society"

10:30pm - Milford Library Presents: "Nantucket Notes" 

Midnight - New England Pride TV

12:30am - Comedy Kitchen

1:30am - What's Left

2:00am - Milford Library Presents: "Henry Beston Society" 

Thursday

6:00am - What's Left

6:30am - Physician's Focus

7:00am - Law, Money, & You

7:30am - New England Pride TV 

8:00am - Real Estate & Beyond

8:30am - E-Awakening

9:00am - The Town Crier's "30 Minutes" 

9:30am - That Milford Show - Medical Hour

10:30am - Frank Falvey Presents...

11:30am - St. Mary's Church Service 

3:30pm - Chef's Table

4:30pm - SHINE Medicare & More

5:00pm - Harry Platcow's "Jazz from the Combs" 

6:30pm - Citizens For Milford - February Meeting 

8:00pm - Al Correia's "That Milford Show"

9:00pm - Talk Show with RJ Sheedy

10:00pm - E-Awakening 

10:30pm - Steve Katsos Show

11:00pm - Dr. Dreck 

1:00am - Law, Money, & You

1:30am - MPAC Presents..."The Fiddler on the Roof" 

Friday

6:00am - The Voice of Victory

6:30am - Life Matters

7:00am - Chef's Table

8:00am - Milford Performs

8:30am - That Milford Show - Political Hour

9:30am - All Politics is Local

10:30am - Milford Library Presents: "Henry Beston Society"

2:30pm - MPAC Presents: "The Fiddler on the Roof" 

5:00pm - Veterans Corner TV

6:00pm - Friends of The Upper Charles Trail present: "Trail Talk"

6:30pm - The Town Crier's "30 Minutes" 

7:00pm - Wicked Good Food

7:30pm - The Milford Informer - Community News For Milford

8:00pm - Milford Performs

8:30pm - The Garage

9:00pm - Harry Platcow's "Jazz From The 'Combs"

10:00pm - New England Pride TV

10:30pm - The Milford Informer - Community News For Milford

11:00pm - Law, Money, & You

11:30pm - The Milford Informer - Community News For Milford

Midnight - The Steve Katsos Show

12:30am - The Milford Informer - Community News For Milford

1:00am - E-Awakening

1:30am - Comedy Kitchen

2:30am - 2015 WMRC Local Music Awards 

Saturday

6:00am - Milford Library Presents: "Nantucket Notes" 

7:00am - The Folklorist

7:30am - E-Awakening

8:00am - The Upper Charles Trail presents: "Trail Talk"

8:30am - Real Estate & Beyond

9:00am - The Milford Informer - Community News For Milford

9:30am - Frank Falvey Presents...

10:30am - Milford Selectmen Meeting Replay

1:30pm - Citizens For Milford - February Meeting 

3:00pm - Harry Platcow's "Jazz From The 'Combs"

5:00pm - The Milford Informer - Community News For Milford

5:30pm - Milford Performs

6:00pm - Coffee House Concert Series 

7:00pm - That Milford Show - Political Hour

8:00pm - Talk Show with RJ Sheedy

9:00pm - Al Correia's "That Milford Show"

10:00pm - Coffee House Concert Series 

11:00pm - Milford Quarry Walk

11:30pm - Milford Library Presents: "Henry Beston Society" 

12:30am - Dr. Dreck

2:30am - Comedy Kitchen

 Sunday

6:00am - Voice of Victory 

6:30am - Frank Falvey Presents...

7:30pm - SHINE Medicare & More

8:00am - The Garage

8:30am - The Milford Informer - Community News For Milford

9:00am - Saint Mary's Church Service

10:30am - The Upper Charles Trail presents: "Trail Talk"

11:00am - That Milford Show

12:00pm - Veterans Corner TV

1:00pm - New Engand Pride TV 

1:30pm - Marshashana

2:30pm - The Milford Informer - Community News For Milford

3:00pm - The Steve Katsos Show

3:30pm - All Politics is Local

4:30pm - Real Estate & Beyond

5:00pm - SHINE Medicare & More

5:30pm - That Milford Show - Political Hour

6:30pm - Physician's Focus

7:00pm - Saint Mary's Church Service

8:30pm - The Milford Informer - Community News For Milford

9:00pm - That Milford Show - Medical Hour

10:00pm - Milford Performs

10:30pm - Milford Historical Society "Quarry Walk"

11:00pm - Coffee House Concert Series

Midnight - Talk Show with RJ Sheedy

1:00am - Dr. Dreck